# SDR UALA2009121103824

- Difficulty date: December 11, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 45,281 hours, 5,345 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR 4 LT FWD EXIT LIGHT INOP, GALLEY FLOOR STRIPS INOP AND LT SEATS EMERGENCY LIGHTS INOP AND RT DOOR AFT EXIT LIGHT INOP, ALL EMERGENCY LIGHTS.  REPLACED GALLEY LIGHT STRIP AND FEED IN CABLE, OP CHECKS GOOD.
